# SDR IPXA11164625

- Difficulty date: January 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH126O
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR LT WING OTBD FLAP INBD L/E REPAIR IS CHAFED.  ACCOMPLISHED REPAIR ON LT WING OTBD FLAP INBD L/E IAW EO A300-5750-41284-A, PARA 6A.
